# SDR WX0A201607250080

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 58,496 hours, 43,249 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Cadc
- Part number: HG280D80
- Part serial: 683
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FIRST OFFICER`S AIRSPEED INDICATOR READ"ZERO KIAS DURING TAKEOFF ROLL.  ABORTED TAKE OFF, HIGH SPEED ABORTED TAKEOFF.  CAPTAIN`S AIRSPEED INDICATOR READ 80 KIAS.  THERE WERE NO FLAGS, TROUBLESHOOTING FOUND ALL FAULT LIGHTS ILLUMINATED AT NR 1 CADC,  R & R THE NR 1 CADC IAW AMM 34-16-01, NR 1 & 2 DFGC RETURNED TO SERVICE IAW AMM 22-01-05.  R & R THE NR 2 AIRSPEED INDICATOR IAW AMM 34-13-01.  OPS CHECKED GOOD.
